# SDR SWAA2022061718116

- Difficulty date: June 13, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT STA 540; BL0-LBL 25; WL 208. / [01] REMOVED FLOOR SUPPORT AT STA 540 BL0 LBL25 WL 208 IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW FLOOR SUPPORT AT STA 540 BL0-LBL25 WL 208 IAW SRM 51-40 -05-0G-0 . OK TO INSTALL.;[03] UPDATED MEASUREMENTS TABLE.;[04] VERIFIED CORRECTIVE ACTION 2; 3 AND MEASUREMENT TABLE;[05] INSTALLED NEW FLOOR SUPPORT AT STA 540 BL0-LBL25 WL 208 IAW SRM 51-40-02-0G-0.;[06] VERIFIED STEP 5.;[07] JOB IS COMPLETE.;[08] VERIFIED WORKSCOPE IS COMPLETE
